Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 59, Pages 3717-3751
http://dx.doi.org/10.1155/S0161171203211479

On certain Heun functions, associated functions of discrete variables, and applications

Department of Communication Engineering and Center for Applied and Industrial Mathematics at Department of Sciences, Holon Academic Institute of Technology, 52 Golomb Street, Holon 58102, Israel

Received 15 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Malits, “On certain Heun functions, associated functions of discrete variables, and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 59, pp. 3717-3751, 2003. doi:10.1155/S0161171203211479